# SDR SWIA200414314

- Difficulty date: December 22, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 18,239 hours, 27,071 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Rccb
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING INITIAL POWER UP, AN ELECTRICAL ODOR AND SMOKE DEVELOPED IN THE COCKPIT.  REPLACED RCCB FOR GREEN HYDRAULIC AUX PUMP.  OPERATIONAL CHECK GOOD.
